A member asked:

I take valtrex (valacyclovir) but still get mouth sores. what else can i do?

2 doctors weighed in across 2 answers
Dr. Stephanie Saxton-daniels answered

Specializes in

Herpes is more likely to occur in the lip area. If you have mouth ulcers you should see a dermatologist for further evaluation to determine other etiologies.

Answered Sep 25, 2013

4.9k views

Thank
Dr. Jovita Anyanwu answered

Specializes in Internal Medicine

Even with maintenance Valtrex (valacyclovir) outbreaks still occur. Your md may consider increasing your Valtrex (valacyclovir) dosage, may add predinosone.

Answered Feb 18, 2015

4.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...